# SDR CALA2017071002176

- Difficulty date: July 10, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N68811
- Make and model: Boeing 737924ER
- Aircraft serial: 42175
- Aircraft time: 12,652 hours, 4,398 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY 7 AFT EMERGENCY LIGHT LENS MISSING.  REPLACED EMERGENCY LIGHT LENS, LIGHT OP CHECK NORMAL.
